# SDR QXEA2024091900217

- Difficulty date: September 15, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N645QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000768
- Aircraft time: 15,148 hours, 10,179 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Faulted
- Location: Zone 200
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 2015. DISPLAYS 2,3, AND 4 WENT DARK IN FLIGHT. CAME BACK AS EICAS ON ALL DISPLAYS. WAS ABLE TO REVERT DISPLAY 4 TO MFD. REMOVED FROM SERVICE. INTERROGATED CMC AND FOUND NO FAULT CODES. PERFORMED DISPLAYS OPS TEST REF E175 AMM 31-61-00-710-801-A AND MANUAL DISPLAYS REVERSION OPS TEST REF E175 AMM 31-61-02-710-801-A. BOTH OPS TEST PASSED. NO FURTHER DEFECTS NOTED. AIRCRAFT REMAINS CAT III. RETURNED TO SERVICE. NO PARTS REPLACED.
